# SDR CALA2011020400064

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N76151
- Make and model: Boeing 767224
- Aircraft serial: 30430
- Aircraft time: 45,941 hours, 6,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8628AS15
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0001 DOOR 1 LT EMERGENCY EXIT LIGHT FOUND INOP.  DOOR 1 LT EMERGENCY EXIT SIGN LAMP REPLACED AND OPERATIONAL CHECK NORMAL AS PER AMM 33-51-09.
